MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231200
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.It should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, endoleak.Images were provided and the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ one time-point available for evaluation: post-implantation cta dated (b)(6)2024.¿ the distal contralateral limb extends towards the lci.¿ the distal limb appears to end in the abdominal aneurysm sac.¿ there is lack of device apposition in the lci.Thereby, confirming a distal type i endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6)2019, patient underwent an endovascular procedure to treat an abdominal aortic aneurysm, utilizing gore® excluder® aaa endoprosthesis.On (b)(6)2024, a type 1b endoleak was observed.In addition, a possible type ia endoleak was also observed.The physician is planning to perform a reintervention surgery, but a date has not been scheduled yet.It is unknown if there was aneurysm enlargement.
 
Additional Manufacturer Narrative
Updated.
 
Event or Problem Description
On (b)(6) 2024, a successful reintervention surgery was performed to treat the type1b endoleak.A plc161200 contralateral component was implanted.The suspected type 1a endoleak was not confirmed.Physician electively chose to implant an aortic extender at the renals to increase proximal seal length.No device issue or device migration was observed with rlt281414.Patient tolerated the procedure.No further patient information is available.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20814862
Report Number3013164176-2024-02283
Device Sequence Number15937829
Product Code MIH
UDI-Device Identifier00733132618569
UDI-Public00733132618569
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2022
Device Catalogue NumberPLC231200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer12/01/2024
Initial Report FDA Received Date12/01/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexUnknown